# SDR QXEA2014012100027

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 301 HAS CORROSION STRINGER 31RT.  REMOVED LIGHT CORROSION ON CLIP ATTACHED TO STR 31RT AT FS X301.00, REF SRM 51-21-00, PROCEDURE A 1-2, NO MATERIAL LOSS NOTED.  RESTORED FINISH TO ATTACHING CLIP ON STR 31 RT AT FS X301.00 REF SRM 51-20-00, PG 19, FIG 1 AND PG 23, FIG 5.
